# SDR HNAA2011101300330

- Difficulty date: September 22, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210004005
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR BOTTOM STEP AFT L BRACKET IS CORRODED.  R & R AIRSTAIR DOOR STOP ASSY IAW AMM 52-10-00.
